Sunday 15 December 2019
Home
About
News
Research
Events
Seminars
Members
Publications
IP Policy
Committees
Positions
MASCOS Nodes
Collaborating Institutions
Links
Enquiries
print

MASCOS Publications

2015 * 2014 * 2013 * 2012 * 2011 * 2010 * 2009 * 2008 * 2007 * 2006 * 2005 * 2004 * 2003

2012

Book Chapters:

Brent, RP and van de Lune, J. 2012 'A note on Pólya's observation concerning Liouville's function', In Herman J. J. te Riele Liber Amicorum, CWI, Amsterdam,
arXiv:1112.4911v1.

Arias de Reyna, J, Brent, RP and van de Lune, J. 2012 'A note on the real part of the Riemann zeta-function', In Herman J. J. te Riele Liber Amicorum, CWI, Amsterdam, arXiv:1112.4910v1.


Journal Papers (published):

Amster, P, Kwong, MK and Rogers, C. 2012 'A Neumann Boundary Value Problem with in Two-Ion Electro-diffusion', submitted.

An, H and Rogers, C. 2012 ‘A 2+1-Dimensional Non-Isothermal Magnetogasdynamic System Hamiltonian-Ermakov Integrable Reduction’, Integrability and Geometry: Methods and Applications, Special Issue on Geometric Methods in Mathematical Physics (Eds. B. Dubrovin et al), vol. 8, 057.*

An, C, Chen, X, Sloan, IH and Womersley, RS. 2012 ‘Regularized least squares approximations on the sphere using spherical designs’, SIAM Journal on Numerical Analysis, vol. 50 , no. 3, pp. 1513-1534.

Arias de Reyna, J, Brent, RP and van de Lune, J. 2012 ‘On the sign of the real part of the Riemann zeta-function’, arXiv:1205.4423.*

Atkinson, J, Lobb, SB. Nijhoff, FW. 2012 ‘An integrable multicomponent quad equation and its Lagrangian formulation’, Theoretical and Mathematical Physics, vol. 173 ,no. 3, pp. 1644-1653.

Bailey, RF and Prellberg, T. 2012 ‘Decoding generalized octahedral groups and asymptotic analysis of successful error-correction’, Contribution to Discrete Mathematics, vol. 7 , pp. 1-14.*

Balakhnev, MY and Demskoi, DK. 2012 ‘Auto-Bäcklund transformations and superposition formulas for solutions of Drinfeld-Sokolov systems’,Applied Mathematics and Computation, vol. 219, pp. 3625-3637.*

Barbour, AD and Pollett, PK. 2012 'Total variation approximation for quasi-equilibrium distributions, II', Stochastic Processes and their Applications, vol. 122, 3740-3756.

Beaton, NR, Guttmann, AJ and Jensen, I. 2012 'Two-dimensional self-avoiding walks and polymer adsorption:Critical fugacity estimates', Journal of Physics A: Math. Theory, vol. 45, 055208 (12pp).

Beaton, NR, Flajolet, P, Garoni, T and Guttmann, AJ. 2012 'Some new self-avoiding walk and polygon models', Fundamenta Informaticae, vol. 117, pp. 19-33.

Beaton, NR, Guttmann, AJ and Jensen, I. 2012 'A numerical adaptation of SAW identities from the honeycomb to other 2D lattices', Journal of Physics A: Math. Theory, vol. 45, 035201 (18pp).

Bedini, A, Owczarek, ALand Prellberg, T. 2012 ‘Anomalous critical behavior in the polymer collapse transition of three-dimensional lattice trails’, Physical Review E, vol. 86, 011123.*

Beisert, N, Galleas, W and Matsumoto T. 2012 ‘A Quantum Affine Algebra for the Deformed Hubbard Chain’, Journal of Mathematical Physics, vol. 45, no. 36, 365206

Boland, N, Bley, A, Fricke, C, Froyland, G and Sotirov, R. 2012 ‘Clique-based facets for the precedence constrained knapsack problem’, Mathematical Programming, vol. 133, no. 12, pp. 481-511.*

Borovkov, KA. and Last G. 2012 'On Rice's formula for stationary multivariate piecewise smooth processes',Journal of Applied Probability, vol. 4, no. 2, pp. 351-363.

Borovkov, KA and Decrouez, G. 2012 'Ornstein-Uhlenbeck type processes with heavy distribution tails', Theory of Probability and its Applications, vol. 57, no. 3, pp. 533-559.

Borovkov, KA, Day, R and Rice T. 2012 'High host density favors greater virulence: a model of parasite-host dynamics based on multi-type branching processes',Journal of Mathematical Biology, March 30th.

Borovkov, KA and McKinlay, S. 2012 'The Uniform Law for Sojourn Measures of Random Fields',Statistics and Probability Letters, vol. 82, no. 9, pp. 1745-1749.

Bousquet-Mélou, M and Guttmann, AJ. 'Self-avoiding walks', Emissary, Spring 2012, (MSRI Newsletter).

Bracken, AJ, Bass, L and Rogers, C. 2012 'Bäcklund Flux-quantization in a Model of Electro-diffusion based on Painlevé II', Journal of Physics A: Mathematical and Theoretical , vol. 45, no. 10, 105204.*

Brak, R and Essam, J. 2012 ‘Simple asymmetric exclusion model and lattice paths: bijections and involutions’,Journal of Statistical Mechanics: Theory and Experimental, vol. 45, no. 49, 494007.

Brent, RP and Osborn, JH. 2012 ‘Bounds on minors of binary matrices’, Bulletin of the Australian Mathematical Society, published online 26 November 2012.*

Brent, RP and Osborn, JH. 2012 ‘On minors of maximal determinant matrices’, Bulletin of the Australian Mathematical Society, published online 23rd November 2012, pp. 1-6.*

Brent, RP, Osborn, JH and Smith, WD. 2012 ‘Lower bounds on maximal determinants of +-1 matrices via the probabilistic method’, arXiv:1211.3248v2.*

Bridgman, T, Hereman, W, Quispel, GRW and van der Kamp, PH. 2012 ‘Symbolic computation of Lax Pairs of partial difference equations using consistency around the cube’, Foundation of Computational Mathematics, October, 2012.

Carroll RJ, Delaigle, A and Hall, PG .2012 ‘Deconvolution when classifying noisy data involving transformations’,Journal of the American Statistical Association, vol. 107, pp. 1166-1177.

Caux, J-S, Konno, H, Sorrell, M and Weston R. 2012 ‘Exact form factor results for the longitudinal structure factor of the massless XXZ model in zero field’, Dedicated to Professor Michio Jimbo on his 60th birthday, Journal of Statistical Mechanics: Theory and Experimental, vol. 2012, no.1.

Celledoni, E, Grimm, E, McLachlan, RI, McLaren, O'Neale, D. Owren, B and Quispel, GRW. 2012 ‘Preserving energy respectively dissipation in numerical PDEs using the “Average Field” method’,Journal of Computational Physics, vol. 23 , pp. 6770-6789.

Clisby, N and Jensen, I. 2012 ‘A new transfer-matrix algorithm for exact enumerations: Self-avoiding polygons on the square lattice’, Journal of Physics A: Mathematical and Theoretical, vol. 45, no. 11, 115202.

Delaigle, A and Hall, PG. 2012 Comment: ‘Robustness to assumption of normally distributed errors’, Journal of the American Statistical Association, vol. 107, pp. 1036-1039.*

Delaigle, A and Hall, PG. 2012 ‘Nonparametric regression with homogeneous group testing data’, Annals of Statistics, vol. 40, pp. 131-158.*

Delaigle, A and Hall, PG. 2012 ‘Methodology and theory for partial least squares applied to functional data’, Annals of Statistics, vol. 40, pp. 322-352.*

Delaigle, A, Hall, PG and Bathia, N. 2012 ‘Componentwise classification and clustering of functional data’,''Biometrika', vol. 99, pp. 299-313.*

Delaigle, A and Hall, PG. 2012 ‘Effect of heavy-tails on ultra high dimensional variable ranking methods’,Statistica Sinica,vol. 22, pp. 909-932.*

Delaigle, A and Hall, PG. 2012 ‘Achieving near-perfect classification for functional data’,Journal of the Royal Statistical Society: Series B, vol. 74, pp. 267-286.*

Demskoi, DK, Tran, DT, van der Kamp, PH and Quispel, GRW. 2012 'A novel n-th order difference equation that may be integrable', Journal of Physics A: Mathematical and Theoretical, vol. 45, no. 13, 135202.

Demskoi, DK and Viallet, CM. 2012 ‘Algebraic entropy for semi-discrete equations’, Journal of Physics A: Mathematical and Theoretical, vol. 45, no. 35, 352001.*

Dunbar, M, Froyland, G and Wu, C-L. 2012 'Robust Airline Schedule Planning: Minimizing Propagated Delay in an Integrated Routing and Crewing Framework', Transportation Science, vol. 46., no. 2, pp. 204-216.

Elvey-Price, A, de Gier, J, Guttmann, AJ and Lee, A., 2012 'Off-critical parafermions and the winding angle distribution of the O(n) model', Journal of Physics A: Mathematical and Theoretica, vol. 45, 275002.

Enting, I, Rayner, P and Ciais, P. 2012 ‘Carbon Cycle Uncertainty in Regional Carbon Cycle Assessment and Processes’ (RECCAP), Biosciences, vol. 9, no. 8, pp. 2889-290.

Froyland, G and Padberg-Gehle, K. 2012 ‘Finite-time entropy: A probabilistic approach for measuring nonlinear stretching’,Physics D – Nonlinear Phenomena, vol. 241, no. 19, pp. 1612-1628.

Froyland, G, Horenkamp, C, Rossi, V, Santitissadeekorn, N and Sen Gupta, A. 2012 ‘Three-dimensional characterization and tracking of an Agulhas Ring’, Ocean Modelling, vol. 52-53, pp. 69-75.

Gill, KP, van Wilgenburg, E, Taylor, PG and Elgar, MA. 2012 ‘Newblock collective retention and transmission of chemical signals in a social insect’, Naturwissenschaften, vol. 99, pp. 245-248.

Guttmann, AJ. 2012 Erratum to J. Stat. Phys (2011) 145, pp. 508-509.

Guttmann, AJ and Rogers, MD. 2012 'Spanning tree generating functions and Mahler measures', Journal of Physics A: Mathematical and Theoretica, vol. 45, (24pp).

Guttmann, AJ and Rogers, MD. 2012 'An integral arising from the chiral sl(n) Potts model', arXiv 1208.3345v1.

Guttmann, AJ and Kennedy, T. 2012 'Self-avoiding walks in a rectangle', arXiv 1210.7924v1.

Guttmann, AJ. 2012 'Self-avoiding walks and polygons--an overview', Asia Pacific Mathematics Newsletter, vol. 2, (4), pp. 1-10.

Hall, PG. 2012 'Interview with Tony Guttmann', Asia Pacific Mathematics Newsletter, vol. 2, (4), pp. 28-34.

Hall, PG and Schimek, M. 2012 ‘Moderate deviation-based inference for random degeneration in paired rank lists’, Journal of the American Statistical Association, vol. 107, pp. 661-672.

Hall PG and Maitia T. 2012 ‘Choosing trajectory and data type when classifying functional data’, Biometrika, vol. 99, pp. 799-811.

Keeler HP and Taylor, PG. 2012 ‘Random transmission radii in greedy routing models for ad hoc sensor networks’, SIAM Journal on Applied Mathematics, vol. 72, pp. 535-557.

King, AD and Schief, WK. 2012 ‘Clifford lattices and a conformal generalization of Desargues' theorem’, Journal of Geometry and Physics, vol. 62, pp. 1088-1096.*

Kravchuk, OY and Pollett, PK. 2012 ‘Hodges-Lehmann scale estimator for Cauchy distribution’, Communications in Statistics - Theory and Methods, vol. 41, pp. 3621-3632.

Krzesinski, AE, Latouche, G and Taylor, PG. 2012 ‘How do we encourage an egoist to act socially in an ad hoc mobile network?’, Computer Networks, vol. 56, pp. 3499-3510.

Kuo, FY, Schwab, CH and Sloan, IH. 2012 ‘Quasi-Monte Carlo methods for high-dimensional integration: The standard (weighted Hilbert space) setting and beyond’, ANZIAM Journal, vol. 53, no. 1, pp. 1-37.

Kuo, FY, Schwab, CH and Sloan, IH. 2012 ‘Quasi-Monte Carlo finite element methods for partial differential equations with random coefficient’, SIAM Journal on Numerical Analysis, vol. 30, pp. 3351-3374.

Lauder, A, Enting, I, Carter J, Clisby, N , Cowie A, Henry B and Raupach, M. 2012 ‘Offsetting methane emissions - An alternative to emission equivalence metrics’, International Journal of Greenhouse Gas Control, vol. 12, pp. 419-429.

Le Gia, QT, Sloan, I and Wendland, H. 2012 'Multiscale approximation for functions in arbitrary Sobolev spaces by scaled radial basis functions on the unit sphere', Applied Computational Harmonic Analysis, vol. 32, no. 3, pp. 401-412.

Le Gia, QT, Sloan, I and Wendland, H. 2012 ‘Multiscale RBF collocation for solving PDEs on spheres’, Numerische Mathematik, vol. 121, no. 1, pp. 99-125.

Liu, Q, Deng, Y, Garoni, TM and Blöte, HWJ. 2012 ‘The O(n) loop model on a three-dimensional lattice’, Nuclear Physics B, vol. 859, pp. 107-128.*

Lonsdale, H and Owczarek, AL. 2012 ‘Directed compact percolation near a damp wall with biased growth’ ,Journal of Statistical Mechanics: Theory and Experiment, vol. 12, P11001.

McVinish, R. 2012 'Improving ABC for quantile distributions', Statistics and Computing, vol. 22, pp.1199-1207.

McVinish, R and Pollett, PK. 2012 'The limiting behaviour of a mainland-island metapopulation', Journal of Mathematical Biology, vol. 64, pp. 775-801.

McVinish, R and Pollett, PK. 2012 'A central limit theorem for a discrete-time SIS model with individual variation', Journal of Applied Probability, vol. 49, pp. 521-530.

Ormerod, CM. 2012 ‘Reductions of lattice mKdV to q-PVI’, Physics Letters A, vol. 376, issue 45, pp. 2855-2859.*

Ormerod, CM, Quispel, GRW and Roberts, JAG. 2012 ‘Discrete integrable systems: QRT mappings and elliptic surfaces’, Society for Industrial and Applied Mathematics (SIAM) Review, vol. 54, no. 1, pp. 198-199.

Owczarek, AL, Rechnitzer, A and Wong, T. 2012 ‘Exact solution of two friendly walks above a sticky wall with single and double interactions’, Journal of Physics A: Mathematical and Theoretical, vol. 45, no. 42, 425003.

Owczarek, AL and Prellberg, T. 2012 ‘Exact solution of a model of a vesicle attached to a wall subject to mechanical deformation’, Journal of Physics A: Mathematical and Theoretical, vol. 45, no. 39, 395001.

Owczarek, AL and Prellberg, T. 2012 ‘Enumeration of area-weighted Dyck paths with restricted height’, Australasian Journal of Combinatorics, vol. 54, pp. 13-18.

Rogers, C and Chow, KW. 2012 ‘Localised Pulses for the Quintic Derivative Nonlinear Schrödinger Equation on a Continuous Wave Background’, Physical Review E, vol. 86, 037601.*

Rogers, C and Huang, Y. 2012 ‘On an Integrable Deformed Affinsphären Equation. A Reciprocal Gasdynamic Connection’, Physics Letters A, vol. 376, pp. 1446-1450.*

Rogers, C, Malomed B and Chow, KW. 2012 ‘Invariants in a Resonant Nonlinear Schrödinger Model’, Journal of Physics A: Mathematical and Theoretical, vol. 45, 155205.*

Rogers, C, Malomed B and An, H. 2012 ‘Ermakov-Ray-Reid Reductions of Variational Approximations in Nonlinear Optics’, Studies in Applied Mathematics, vol. 129, pp. 389-413.*

Rogers, C, Malomed, B, Li, JH and Chow, KW. 2012 ‘Propagating Wave Patterns in a Derivative NLS System with Quintic Nonlinearity’, Journal of the Physical Society of Japan, vol. 81, 094005.*

Rogers, C and Schief, WK. 2012 ‘Connection of an integrable inhomogeneous Heisenberg spin equation to a hydrodynamic-type system with collision term’, Journal of Physics A: Mathematical and Theoretical, vol. 45, no. 43, 432002.*

Rogers, C and Szereszewski, A. 2012 ‘On the Geometry of Complex-lamellar Magnetohydrodynamics, Universal Motions’, Studies in Applied Mathematics, vol. 128, pp. 225-251.*

Schief, WK and Rogers, C. 2012 ‘The Euler Equations of Spatial Gasdynamics and the Integrable Heisenberg Spin Equation’, Studies in Applied Mathematics, vol. 128, pp. 407-419.*

Schief, WK and Rogers, C. 2012 ‘Connection of an Integrable Inhomogeneous Heisenberg Spin Equation to a Hydrodynamics-type system with Collision Term’, Journal of Physics A: Mathematical and Theoretical, vol. 45, no. 43, 432002.*

Schief, WK, An, H and Rogers, C. 2012 ‘Universal and Integrable Aspects of an Elliptic Vortex Representation in 2+1-Dimensional Magnetogasdynamics’, Studies in Applied Mathematics, published online.*

Sloan, IH and Womersley, RS. 2012 ‘Filtered hyperinterpolation: a constructive polynomial approximation on the sphere’, International Journal on Geomathematics, vol. 3, no. 1, pp. 95-117.

Tabbara, R and Owczarek, AL. 2012 ‘Pulling a polymer with anisotropic stiffness near a sticky wall’, Journal of Physics A: Mathematical and Theoretical, vol. 45, no. 43, 435002.

Tordesillas, A, Walker DM, Froyland, G, Zhang, J and Behringer, RP. 2012 ‘Transition dynamics and magic-number-like behavior of frictional granular cluster’, Physical Review E, vol. 83, no. 1, pp. 011306.

Touchette, H, Prellberg, T and Just, W. 2012 ‘Exact power spectra of Brownian motion with solid friction’, Journal of Physics A: Mathematical and Theoretical, vol. 45, no. 39, 395002*

Trudinger, C, Enting I, Rayner, P, Etheridge, D, Buizert, C, Rubino, M, Krummel, P and Blunier, T. 2012 ‘How well do different tracers constrain the firn diffusivity profile?’, Atmospheric Chemistry and Physics, vol. 12, pp. 17773–17834.

Van Sebille, E, England, MH and Froyland, G. 2012 ‘Origin, dynamics and evolution of ocean garbage patches from observed surface drifters’, Environmental Research Letters, vol. 7, no. 4, pp. 044040.

Weiss, CH. and Pollett, PK. 2012 'Chain binomial models and binomial autoregressive processes', Biometrics, vol. 68, pp. 815-824.

Witte NS and Ormerod, CM. 2012 ‘Construction of a Lax Pair for the E_6(1) q-Painlevé System’, SIGMA, vol. 8, 097, 27 pages.

Conference Papers:

Brent, RP and Harvey, D. 2012 'Fast computation of Bernoulli, Tangent and Secant numbers', Proceedings of a Workshop on Computational and Analytical Mathematics in honour of Jonathan Borwein's 60th birthday, Springer Proceedings in Mathematics, to appear (accepted 31 August 2011). arXiv:1108.0286v3.

Leopardi, P. 2012 'Can compatible discretization, finite element methods, and discrete Clifford analysis be fruitfully combined?', ICCA9: 9th International Conference on Clifford Algebras and their Applications.

Nandapalan, N, Brent, RP, Murray, LM. and Rendell, A. 2012 'High-performance pseudo-random number generation on graphics processing units', Proc. PPAM 2011 (Torun, Poland, 11-14 Sept. 2011), Springer LNCS, to appear. arXiv:1108.0486v1.

Rogers, C. 2012 'On 2+1-Dimensional Magnetohydrodynamics with a Constant Divergence Constraint', Proceedings, International Meeting on Nonlinear Evolution Equations and Materials with Memory, 167-180 Casa Editrice Università La Sapienza Roma, Eds D. Andreucci et al.

Prellberg, T. 2012 ‘From Rosenbluth sampling to PERM - rare event sampling with stochastic growth algorithms,’ in R. Leidl and A. K. Hartmann (eds), Modern Computational Science 12: Lecture Notes from the 4th International Oldenburg Summer School, BIS-Verlag der Carl von Ossietzky Universität Oldenburg, pp. 311-334.*



* These publications receive support from sources other than MASCOS.

Created by: system last modification: Thursday 28 of March, 2013 [01:19:32 UTC] by kerry


Copyright © Centre of Excellence for Mathematics and Statistics of Complex Systems 2007
RSS Wiki rss Calendars